# SDR AALA2009021400492

- Difficulty date: February 14, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW    EMERGENCY LIGHT IN FORWARD GALLEY ADJACENT TO RIGHT NUMBER 1 DOOR MISSING ASSEMBLY. INSTALLED LIGHT ASSEMBLY FOR EMERGENCY LIGHT IN FORWARD GALLEY ADJACENT TO RIGHT NUMBER 1 DOOR.
